# SDR AALA20131029001

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN CABIN FLOOR ATTACH ANGLE IS CORRODED AT STATION 897 & LBL 64.  INSTALLED REPAIR ANGLE IAW AARD 53-30-13-1.
